Back
凸距離空間におけるBerge の最大値定理の逆問題 (2)   :   Inverse of the Berge Maximum Theorem in Convex Metric Spaces (2) 

タイトル (ヨミ) トツキョリ クウカン ニオケル BERGE ノ サイダイチ テイリ ノ ギャク モンダイ 2
作成者 青山, 耕治
作成者の別表記 Aoyama, Koji
日本十進分類法 (NDC) 330
内容 Komiya studied an inverse problem of the Berge maximum theorem and obtained an affirmative answer in finite dimensional spaces. In our previous paper, we cosidered an extension of Komiya's theorem in convex metric spaces and proved the following theorem : Let X be a metric space and (Y, d, W) a convex metric space with Property (K). LetΓ : X-οY be a nonempty multivalued mapping that has Property (σ). Then there exists a continuous function f : X × Y &xrarr; [0, 1] such that for any x &isinsv;X, (i) Γ(x) = {y&isinsv;Y : f(x, y) = max_<z&isinsv;r> f(x, z)} : (ii) f(x,・) is quasi-concave. In this paper, we investigate this inverse problem in the case where X is a topological space and y is a convex metric space with Property (K).
公開者 千葉大学総合政策学会, 千葉大学経済学会
コンテンツの種類 紀要論文 Departmental Bulletin Paper
DCMI資源タイプ text
ファイル形式 application/pdf
ハンドルURL http://mitizane.ll.chiba-u.jp/meta-bin/mt-pdetail.cgi?cd=00020832
ISSN 0912-7216
NCID AN10005358
掲載誌情報 千葉大学経済研究 Vol.18 no.1 page.127-137 (20030625)
フルテキストへのリンク http://mitizane.ll.chiba-u.jp/metadb/up/AN10005358/KJ00000171616.pdf
情報源 Economic journal of Chiba University
言語 日本語
著者版フラグ publisher


Total Access Count:

827 times.


Search
Related Materials in